# SDR DHL2004805012

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GRY1
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH BROKEN DOOR WILL NOT LATCH CLOSED.  REMOVED AND REPLACED LATCH ASSY WITH SERVICEABLE LATCH ASSY.  OPS CHECKS GOOD PER 52-51-1 P/N AR2529-1GRY1.
